Mathematical Models Arising in the Fractal Forest Gap via Local Fractional Calculus
Chun-Ying Long,
Yang Zhao and
Hossein Jafari
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
The forest new gap models via local fractional calculus are investigated. The JABOWA and FORSKA models are extended to deal with the growth of individual trees defined on Cantor sets. The local fractional growth equations with local fractional derivative and difference are discussed. Our results are first attempted to show the key roles for the nondifferentiable growth of individual trees.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/782393.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/782393.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:782393
DOI: 10.1155/2014/782393
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().